Alert archive / South Carolina / Tornado Warnings in 2018
Tornado Warning 25, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 16, 2018, 3:15 PM EDT for Dillon County, Marlboro County, South Carolina; Robeson County, North Carolina. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2018, 3:15 PM EDT (19:15 UTC)
- Expired
- Sep 16, 2018, 4:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Robeson County, NC, Dillon County, SC, Marlboro County, SC
The radar
The Wilmington radar (KLTX), 113 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 3:35 PM EDT | TORNADO | 9 Ssw Maxton, NC | SHERIFF OBSERVED TORNADO TOUCH DOWN ON NEARBY FIELD NEAR GADDYS MILL RD. |
| Sep 16, 3:48 PM EDT | TORNADO | 2 E Dillon, SC | A TORNADO WITH ESTIMATED MAXIMUM WINDS OF 75 MPH TOUCHED DOWN NEAR SR 17-198 AND SKIPPED NORTH ALONG THE EAST SIDE OF WEST COUNTY CLUB ROAD. SEVERAL LARGE LIMBS WERE BROKEN OUT OF TREES, ALONG WITH A FEW SNAPPED SMALL PINES AND HARDWOODS. ADDITIONAL MINOR TREE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 16, 6:55 AM EDT | Tornado Watch | SPC | 16 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
453
WFUS52 KILM 161915
TORILM
NCC155-SCC033-069-162000-
/O.NEW.KILM.TO.W.0025.180916T1915Z-180916T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
315 PM EDT SUN SEP 16 2018
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
West central Robeson County in southeastern North Carolina...
Central Dillon County in northeastern South Carolina...
Northeastern Marlboro County in northeastern South Carolina...
* Until 400 PM EDT.
* At 315 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Hamer, or near Dillon, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* Locations impacted include...
Dillon, Maxton, Mccoll, Rowland, Raemon, Hamer, South Of The
Border, Little Rock and Mcleod Medical Center.
This includes the following highways...
Interstate 74 near mile marker 191, and between mile markers 192 and
193.
Interstate 95 IN South Carolina between mile markers 191 and 198.
Interstate 95 IN North Carolina between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3439 7925 3436 7937 3474 7960 3463 7946
3477 7933 3482 7936 3484 7935 3484 7934
TIME...MOT...LOC 1915Z 159DEG 18KT 3447 7936
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
TRA1 follow-up statement
018
WWUS52 KILM 161935
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
335 PM EDT SUN SEP 16 2018
NCC155-SCC033-069-162000-
/O.CON.KILM.TO.W.0025.000000T0000Z-180916T2000Z/
Robeson NC-Dillon SC-Marlboro SC-
335 PM EDT SUN SEP 16 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR WEST
CENTRAL ROBESON...NORTH CENTRAL DILLON AND NORTHEASTERN MARLBORO
COUNTIES...
At 334 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Raemon, or 12 miles north of Dillon, moving north at
25 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Maxton, Rowland and Raemon.
This includes Interstate 74 mile marker 191 and near mile marker 192.
A second tornadic thunderstorm has moved into southern Dillon county
near Floydale. This storm also has a tornado warning on it.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3454 7929 3450 7939 3474 7960 3463 7946
3477 7933 3482 7936 3484 7935 3484 7934
TIME...MOT...LOC 1934Z 163DEG 20KT 3459 7939
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
TRAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 16, 10:57 AM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Sep 16, 10:57 AM EDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1057 AM EDT Sun Sep 16 2018
.SYNOPSIS...
Tropical Depression Florence will drift west across South
Carolina today bringing more rainfall to the Carolinas. A
drying trend will follow through this week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 10 AM Sunday...Minimal changes required for morning
update. TD Florence continues slowly moving west across central
SC. Rainbands will continue to move across the area, although
rainfall rates and coverage will be decreasing throughout the
day. Still could see anywhere from 3 to 6 inches of rain across
the area. At this point any additional rain is going to
exacerbate any ongoing flooding and this will once again be the
main concern for today.
Previous discussion from 700 AM Sunday follows: Tornado Watch
extended in both area and time to include NC zones and portion
of SC through 5 pm. Final Advisory was issued for Florence at
5am. Florence, now a depression, will move on a steady clip
westward toward the southern Appalachians as it weakens through
today. A Tornado Watch remains in effect and we have had several
spin ups overnight leading to Tornado Warnings, mainly moving
on shore in torrential rain bands between the tip of Cape Fear
and Wrightsville Beach. The outer circulation and some rainbands
will continue to affect the area with periods of torrential
rain. The rainfall rates in these rainbands were 1 to 3 inches
per hour. A Flash Flood Watch remains in effect until this
evening and a fairly large Flash Flood Warning covers all of our
NC zones across our local forecast area. Flash flooding was
already occurring across the area and any additional torrential
rainfall will increase the severity of flash flooding.
Plenty of moisture will continue to feed up in a deep southerly
tropical flow with Pcp water values remaining up around 2.5
inches through this afternoon with only a gradual drop off
through tonight down close to 2.25 inches by morning. Models
showing axis of heaviest rain in a fairly persistent rainband
running from tip of Cape Fear NW to Bladen county and portions
of Pender County through tonight, but other embedded heavier
rain showers will be possible farther in other areas, as well.
Could see an additional 5 to 10 inches in this almost stationary
rainband through tonight.
This should be the final day of gusty winds and rain from the
remnants of Florence, with gradual improvement thereafter.
Should see drier air making its way in through the mid levels
through tonight. Temps in the mid to upper 70s will not increase
much today, running into the lower 80s this afternoon.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 300 AM Sunday...Deep layer southwesterly flow only
becoming peripherally related to Florence on Monday. Though this
flow will not offer up much in the way of forcing low level
moisture will be adequate for some pretty high chance POPs
though luckily QPF prospects appear low if for no other reason
some increasingly dry mid level air. Mid level troughiness
sweeps across the area pushing a cold front through on Tuesday.
A few showers will be possible but once again mid level dry air
should limit their coverage and their QPF potential.
Temperatures will be just a few degrees above climatology by day
but quite elevated by night.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 430 PM Saturday...Backdoor cold front comes through on
Wednesday likely with little fanfare but lowering rain chances and
aiding in drying the area out. Surface and mid level high pressure
progress slowly eastward late in the period keeping temperatures
seasonable and rain chances minimized; with only a small increase in
moisture/return flow.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
As of 12Z...Rainbands running around remnants of Florence will
continue to produce periods of torrential rain with IFR conditions
slowly improving to MVFR conditions through the period. The main
band this morning will be moving from S-SE to N-NW across mainly ILM
with some intermittent shra over MYR/CRE. Another band was affecting
FLO. Visibilities could go as low as a half mile in the torrential
rain. Winds along the coast still gusting to 30 to 35 kts with an
occasional higher gusts. Look for improving conditions with winds
diminishing slowly through today and raised ceilings and vsbys
toward end of TAF period.
Extended Outlook...Gradual improvement east to west into
Monday. VFR Tue-Thurs.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 1030 AM Sunday...Minimal changes required for morning
update. Hazardous conditions continue across the waters as TD
Florence slowly moves away from the coast. Seas continue to run
7 to 10 ft with onshore flow running on the high end of the 20
to 25 kt range. Gusts in excess of 30 kt can be expected.
Conditions will gradually improve, although that is relative and
the SCA will remain in effect into Monday.
Previous discussion from 700 AM Sunday follows: Last advisory
for Tropical Storm Florence was issued at 5 am. A Small Craft
Advisory was issued to account for elevated seas and winds which
will continue through today as the remnants of Florence move
westward toward the Southern Appalachians. Essentially, winds
and seas will diminish through tonight, with seas starting out
around 9 to 12 ft and dropping to 6 to 8 by this evening and
down to 4 to 6 ft by daybreak Monday. Winds up near 20 to 30 kts
with a few gale force gusts lingering this morning, will drop
to around 15 kts through tonight.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 300 AM Sunday...Wind will be out of the southwest on
Monday as Florence becomes an open trough and high pressure sits
over the western Atlantic. As this through flatten on Tuesday
the increased westerly flow will help to push a cold front
across the area. SW wind will turn to the W, possibly veering a
little more. The FROPA will bring a small uptick in wind and
seas but no flags or headlines are expected.
LONG TERM /WEDNESDAY THROUGH THURSDAY/...
As of 430 PM Saturday...A cold front will sag south across the
area Wednesday and usher in northerly winds. These will veer to
easterly on Thursday as the center of the high progresses
eastward. Seas will average 3 ft.
&&
.TIDES/COASTAL FLOODING...
As of 1030 AM Sunday...Significant coastal flooding is expected
along the lower portions of the Cape Fear River this afternoon
and evening. River levels remain elevated as runoff from
excessive, heavy rainfall flows into rivers already swollen by
lingering storm surge from Florence. The lower Cape Fear near
Wilmington may exceed 8 ft MLLW this afternoon, with significant
impacts to many locations, including shutting down the
northbound side of US 421 near the Battleship USS North
Carolina.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch until 7 PM EDT this evening for SCZ017-023-
024-032-033-039-054>056-058-059.
High Rip Current Risk through late Monday night for SCZ054-056.
NC...Flash Flood Watch until 7 PM EDT this evening for NCZ087-096-
099-105>110.
High Rip Current Risk through late Monday night for NCZ106-108-
110.
Coastal Flood Warning until 8 PM EDT this evening for NCZ107.
MARINE...Small Craft Advisory until 8 AM EDT Monday for AMZ250-252-254-
256.
&&
NEAR TERM...III
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...RGZHazardous weather outlook, Sep 16, 3:09 PM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 309 PM EDT Sun Sep 16 2018 AMZ250-252-254-171915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- 309 PM EDT Sun Sep 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-058-059-171915- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Central Horry-Northern Horry- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-171915- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-171915- Inland New Hanover- 309 PM EDT Sun Sep 16 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ039-055-171915- Williamsburg-Inland Georgetown- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ256-171915- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 309 PM EDT Sun Sep 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ056-171915- Coastal Georgetown- 309 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 16, 3:11 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
311 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM FLASH FLOOD 2 ESE BOILING SPRING LA 34.02N 78.03W
09/16/2018 BRUNSWICK NC DEPT OF HIGHWAYS
NC-133 IS IMPASSABLE NEAR FIFTY LAKES DRIVE DUE TO
FLOODING NEAR BOILING SPRINGS LAKE IN BRUNSWICK COUNTY.
&&
EVENT NUMBER ILM1800324
21Local storm report, Sep 16, 3:12 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
312 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM FLASH FLOOD 2 S LUMBERTON 34.61N 79.01W
09/16/2018 ROBESON NC DEPT OF HIGHWAYS
CHICKENFOOT RD CLOSED BOTH DIRECTIONS NEAR ALAMAC RD
DUE TO FLOODING
&&
EVENT NUMBER ILM1800325
OLIVALocal storm report, Sep 16, 3:13 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
313 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM FLASH FLOOD SHALLOTTE 33.97N 78.39W
09/16/2018 BRUNSWICK NC DEPT OF HIGHWAYS
US-17 BUSINESS IS REPORTED TO BE IMPASSABLE AND CLOSED
BETWEEN MULBERRY STREET AND VILLAGE ROAD IN SHALLOTE IN
BRUNSWICK COUNTY.
&&
EVENT NUMBER ILM1800326
21Special weather statement, Sep 16, 3:13 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington NC
313 PM EDT SUN SEP 16 2018
NCZ087-SCZ024-161945-
Robeson NC-Dillon SC-
313 PM EDT SUN SEP 16 2018
...STRONG THUNDERSTORM WILL BRING GUSTY WINDS TO DILLON AND
WESTERN Robeson COUNTY THROUGH 345 PM...
At 312 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hamer and Dillon, moving north at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Dillon, Maxton, Rowland, Raemon, Hamer, South Of The Border, Little
Rock, Minturn and Mcleod Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 500 PM EDT for southeastern
North Carolina...and northeastern South Carolina.
LAT...LON 3441 7926 3437 7940 3456 7949 3462 7945
3463 7946 3464 7946 3476 7934
TIME...MOT...LOC 1912Z 163DEG 30KT 3452 7937
TRALocal storm report, Sep 16, 3:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
314 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD 2 ESE SANDY CREEK 34.28N 78.12W
09/16/2018 BRUNSWICK NC DEPT OF HIGHWAYS
MALMO LOOP RD NE IMPASSABLE DUE TO FLOODING NEAR COLON
MINTZ RD NE
&&
EVENT NUMBER ILM1800327
OLIVALocal storm report, Sep 16, 3:15 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
315 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM FLASH FLOOD 7 NE ORRUM 34.54N 78.92W
09/16/2018 ROBESON NC DEPT OF HIGHWAYS
WILLOUGHBY ROAD AT BEULAH CHURCH ROAD IS IMPASSABLE DUE
TO FLOODING. THE ROAD IS NEAR LUMBERTON IN ROBESON
COUNTY.
&&
EVENT NUMBER ILM1800328
21The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 9:55 PM EDT | Flash Flood Warning | ILM | Dillon | 8 hr |
| Sep 16, 5:23 AM EDT | Flash Flood Warning | ILM | Dillon, Horry, Marlboro | 8 hr |
| Sep 16, 6:37 AM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro | 3 hr |
| Sep 16, 8:17 AM EDT | Flash Flood Warning | ILM | Darlington, Dillon, Marion, Marlboro | 8 hr |
| Sep 16, 10:25 AM EDT | Special Weather Statement | ILM | Horry | 20 min |
| Sep 16, 11:13 AM EDT | Flash Flood Warning | ILM | Darlington, Florence | 5 hr |
| Sep 16, 11:16 AM EDT | Areal Flood Advisory | ILM | Florence, Georgetown, Horry, Marion | 5 hr |
| Sep 16, 11:28 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry, Marion | 5 hr |
| Sep 16, 11:50 AM EDT | Tornado Warning | ILM | Horry | 25 min |
| Sep 16, 12:13 PM EDT | Tornado Warning | ILM | Horry | 32 min |
| Sep 16, 12:14 PM EDT | Tornado Warning | ILM | Horry | 31 min |
| Sep 16, 12:25 PM EDT | Tornado Warning | ILM | Dillon, Marlboro | 35 min |
| Sep 16, 12:40 PM EDT | Tornado Warning | ILM | Florence | 21 min |
| Sep 16, 12:41 PM EDT | Tornado Warning | ILM | Horry | 24 min |
| Sep 16, 3:13 PM EDT | Special Weather Statement | ILM | Dillon | 32 min |
| Sep 16, 3:26 PM EDT | Tornado Warning | ILM | Dillon, Marion | 49 min |
| Sep 16, 3:58 PM EDT | Tornado Warning | ILM | Dillon | 47 min |
| Sep 16, 4:00 PM EDT | Flash Flood Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 8 hr |
| Sep 16, 5:58 PM EDT | Tornado Warning | ILM | Dillon | 32 min |
| Sep 16, 7:46 PM EDT | Flash Flood Warning | ILM | Horry | 4 hr |
| Sep 15, 8:06 PM EDT | Tornado Warning | ILM | New Hanover | 9 min |
| Sep 15, 8:28 PM EDT | Tornado Warning | ILM | New Hanover | 17 min |
| Sep 15, 8:48 PM EDT | Tornado Warning | ILM | New Hanover | 12 min |
| Sep 15, 9:23 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 22 min |
| Sep 15, 9:49 PM EDT | Tornado Warning | ILM | Pender | 11 min |
| Sep 15, 10:27 PM EDT | Tornado Warning | ILM | Pender | 18 min |
| Sep 15, 10:31 PM EDT | Tornado Warning | ILM | Pender | 14 min |
| Sep 15, 11:33 PM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 15, 11:53 PM EDT | Tornado Warning | ILM | New Hanover | 15 min |
| Sep 16, 12:04 AM EDT | Special Marine Warning | ILM | 26 min | |
| Sep 16, 12:23 AM EDT | Tornado Warning | ILM | New Hanover | 8 min |
| Sep 16, 12:26 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 16, 12:55 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 20 min |
| Sep 16, 1:51 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 24 min |
| Sep 16, 5:00 AM EDT | Small Craft Advisory | ILM | 37 hr | |
| Sep 16, 7:12 AM EDT | Tornado Warning | ILM | Brunswick | 33 min |
| Sep 16, 8:48 AM EDT | Special Weather Statement | ILM | New Hanover | 42 min |
| Sep 16, 9:06 AM EDT | Special Marine Warning | ILM | 54 min | |
| Sep 16, 9:52 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 16, 10:23 AM EDT | Coastal Flood Warning | ILM | New Hanover | 10 hr |
| Sep 16, 11:25 AM EDT | Special Weather Statement | ILM | Bladen | 65 min |
| Sep 16, 11:40 AM EDT | Special Marine Warning | ILM | 50 min | |
| Sep 16, 11:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 16, 1:24 PM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 16, 7:56 PM EDT | Special Marine Warning | ILM | 45 min |
Nearby
Tornado Warnings in South Carolina, 2018Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.